side effects?

Biotin is an emerging therapy for the treatment of secondary progressive MS.

side effects?

Postby zen2010 » Fri Jan 22, 2016 4:56 am

Hi,

Just a question for those who are taking 300 mg/day from pure bulk:

Have you noticed any increase regarding shivering?

I did notice more shivering. I am wondering whether it's the biotin side effect or just the evolution of this sh.. disease.

Thxs
User avatar
zen2010
Family Member
 
Posts: 82
Joined: Mon Mar 15, 2010 4:00 pm
Location: Villeurbanne, France

Advertisement

Re: side effects?

Postby CureOrBust » Fri Jan 22, 2016 5:30 pm

No. I have noticed no side effects, but we are in Summer right now, so the temperature is generally pretty warm.
User avatar
CureOrBust
Family Elder
 
Posts: 3341
Joined: Wed Jul 27, 2005 3:00 pm
Location: Sydney, Australia

Re: side effects?

Postby Music » Tue Feb 16, 2016 9:22 am

Have not noticed any extra shivering as I'm always cold anyway but since starting the Biotin last Sept., have had 2 minor colds and now have another one! Before Sept. can't remember last when I had a cold as I'm not a sickly person and never have been. Anyone else getting anything after starting Biotin?
User avatar
Music
Family Member
 
Posts: 88
Joined: Fri Aug 20, 2010 3:00 pm
Location: Calgary, Alberta, Canada

Re: side effects?

Postby alantabs » Sun Mar 20, 2016 4:42 pm

Not shivering but and increase in leg spasticity (seems a fairly commonly reported on the facebook group (biotin for progressive MS).
I've been on a High strength biotin multi-vitamin for nearly a year. Helps with most symptoms except spasticity in legs. But I take some magnesium supplement that negates that.
alantabs
Newbie
 
Posts: 2
Joined: Sun Mar 20, 2016 4:11 pm

Re: side effects?

Postby zen2010 » Thu Mar 24, 2016 12:28 pm

alantabs wrote: increase in leg spasticity


I also had strong leg spasticity after waking up but I was taking an other brand of biotin at that time (I guess stronger than Pure Bulk).

This spasticity was then slowly decreasing in the morning.

Are you taking about Pure Bulk biotin in your post?

If not, which one?

thx
User avatar
zen2010
Family Member
 
Posts: 82
Joined: Mon Mar 15, 2010 4:00 pm
Location: Villeurbanne, France

Re: side effects?

Postby CureOrBust » Thu Mar 24, 2016 5:56 pm

zen2010 wrote:I guess stronger than Pure Bulk
hat do you mean by "stronger" considering they sell it as >99% pure?
User avatar
CureOrBust
Family Elder
 
Posts: 3341
Joined: Wed Jul 27, 2005 3:00 pm
Location: Sydney, Australia

Re: side effects?

Postby zen2010 » Fri Mar 25, 2016 12:46 am

Well, they (Pure Bulk people) can say their biotin is 99.99999% pure if they want.

I know people (Including myself)who have also tried Alfa or/and Cerenday, and the results are much better regarding symptoms improvement.

People who have tried Alfa, Pure Bulk and Cerenday (it's possible to get it in France by entering the final protocole phase) noticed this "leg spasticity" increase in the morning, however it disapeared with Pure Bulk.

Pure bulk is not the real deal.
User avatar
zen2010
Family Member
 
Posts: 82
Joined: Mon Mar 15, 2010 4:00 pm
Location: Villeurbanne, France

Re: side effects?

Postby guarnaccia » Sat Mar 26, 2016 6:19 am

We have have not seen shivering as a side effect of high dose biotin capsules in people using our product, Biotin 100 mg. Our recommendation is to take 100 mg per day and increase to 100 mg three times a day. Biotin is poorly soluble in water so if you are taking in powder form, the absorption might be erratic.

Sincerely,

Joseph Guarnaccia, MD
guarnaccia
Newbie
 
Posts: 1
Joined: Sat Mar 26, 2016 6:08 am

Re: side effects?

Postby cervocuit » Sun Apr 24, 2016 8:59 am

Image
This is my leg after 2,5 month on Cerenday.

In the notification, they say that hypersensitivity reaction on the skin has been reported with some compounds of Cerenday, which are 100 mg of biotine and (in French) :
Lactose monohydraté, croscarmellose sodique, silice coloidale anhydre, stéarate de magnésium, hypromellose (E464), dioxyde de titane (E171), oxyde de fer (E172), bleu FD&C N°1 (E133)

It started to appear after 1 month and it has become a bit larger, and more dry by the time.
Hopefully it’s not on my face.
User avatar
cervocuit
Family Elder
 
Posts: 104
Joined: Sat Jun 27, 2009 3:00 pm
Location: France

Re: side effects?

Postby NHE » Sun Apr 24, 2016 5:20 pm

cervocuit wrote:Image
This is my leg after 2,5 month on Cerenday.

In the notification, they say that hypersensitivity reaction on the skin has been reported with some compounds of Cerenday, which are 100 mg of biotine and (in French) :
Lactose monohydraté, croscarmellose sodique, silice coloidale anhydre, stéarate de magnésium, hypromellose (E464), dioxyde de titane (E171), oxyde de fer (E172), bleu FD&C N°1 (E133)

It started to appear after 1 month and it has become a bit larger, and more dry by the time.
Hopefully it’s not on my face.


The other ingredients in English: Lactose monohydrate, croscarmellose sodium, colloidal anhydrous silica, magnesium stearate, hypromellose (E464), titanium dioxide (E171), iron oxide (E172), FD & C Blue No. 1 (E133)

It might be best to consult with a doctor.
User avatar
NHE
Volunteer Moderator
 
Posts: 4445
Joined: Sat Nov 20, 2004 4:00 pm

Re: side effects?

Postby cervocuit » Sun Apr 24, 2016 11:02 pm

cervocuit wrote:It might be best to consult with a doctor.

Of coursse i've showed this to the neurologist. She has taken a picture and said she will report that and talk to her dermatologist colleague, and call me back if it was serious. She hasn't call me back yet.
User avatar
cervocuit
Family Elder
 
Posts: 104
Joined: Sat Jun 27, 2009 3:00 pm
Location: France

Re: side effects?

Postby tzootsi » Mon Apr 25, 2016 7:55 am

The only side effect of biotin my wife has seen is slight skin rash. Another question - it appears lipoic acid may be another supplement that looks very promising for PPMS. It appears to have some of the same beneficial actions as biotin. I wonder if taking them both is a good idea, or might they conflict with each other?
User avatar
tzootsi
Family Elder
 
Posts: 435
Joined: Sun Nov 22, 2009 4:00 pm

Re: side effects?

Postby sargologo » Tue Aug 02, 2016 8:27 pm

Use Aura Glow from baar.com to counter spacticity
sargologo
Newbie
 
Posts: 3
Joined: Tue Sep 08, 2015 7:23 am

Re: side effects?

Postby Music » Wed Aug 03, 2016 10:22 am

I am taking Biotin from Bulk Supplements since September/2015 and have not noticed any improvements nor side effects. Have mentioned that I have had 3 colds close together but maybe I was just a little run down?? Unusual but who knows. Maybe it's time to switch??

This Biotin is soluble in water. My chiropractor said Biotin was soluble before I started taking it.
User avatar
Music
Family Member
 
Posts: 88
Joined: Fri Aug 20, 2010 3:00 pm
Location: Calgary, Alberta, Canada

Re: side effects?

Postby DrGeoff » Sat Aug 20, 2016 9:48 am

So far. i have not noticed any unusual shivering.
What I am interested in it the several reports of leg spasticity.
For me, this takes the form of both legs going into hyperextension - mainly in the morning before getting up - for a few seconds at a time. I have also had a few instances of my left leg (the useless one with the dropped foot) bending quite sharply at the knee (something I lost the ability to do for myself 3+ years ago).
My Neuro and MS Nurse are not interested in the spasticity, and both have been told that I take Biotin.
Does anyone else have the hyperextension problem?

A couple of months off Biotin made no difference. - http://www.gnh1.blogspot.co.uk/

Geoff
DrGeoff
Family Elder
 
Posts: 191
Joined: Mon Aug 05, 2013 3:44 am


Return to Biotin (Qizenday, Cerenday, MD1003)

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service